European Physical Journal C: Particles and Fields (Dec 2017)

S- and T-self-dualities in dilatonic $$f(R)$$ f ( R ) theories

  • Tonguç Rador

DOI
https://doi.org/10.1140/epjc/s10052-017-5418-0
Journal volume & issue
Vol. 77, no. 12
pp. 1 – 5

Abstract

Read online

Abstract We search for theories, in general spacetime dimensions, that would incorporate a dilaton and higher powers of the scalar Ricci curvature such that they have exact S- or T-self-dualities. The theories we find are free of Ostrogradsky instabilities. We also show that within the framework we are confining ourselves, a theory of the form mentioned above cannot have both T- and S-dualities except for the case where the action is linear in the scalar curvature.